MathSciNet Relay Station
MathSciNet bibliographic data
MR1845038 (2003a:11147) 11R42 (11M20 11R29)
Murty, V. Kumar Class numbers of CM-fields with solvable normal closure. Compositio Math. 127 (2001), no. 3, 273–287.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement